# SDR SWAA2024012242897

- Difficulty date: January 20, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N786SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29811
- Aircraft time: 74,855 hours, 44,312 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING-TO-BODY FAIRING PANEL 194CL HAS PUNCTURE DAMAGE WITH DELAM IN OUTER SKIN. -MARKED-<[01] REMOVED AND REPLACED PANEL 194CL IN REF WITH AMM 20-50-11.
